Pacific Journal of Mathematics

Geometries on surfaces.

Helmut Salzmann

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 397-402.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982978

Mathematical Reviews number (MathSciNet)
MR0248855

Zentralblatt MATH identifier
0181.23301

Subjects
Primary: 57.05

Citation

Salzmann, Helmut. Geometries on surfaces. Pacific J. Math. 29 (1969), no. 2, 397--402. https://projecteuclid.org/euclid.pjm/1102982978


Export citation

References

  • [1] H. Busemann and H. Salzmann, Metric collineations and inverse problems, Math. Zeit. 87 (1965), 214-240.
  • [2] H. Salzmann, Topologische Strukturzweidimensionalerprojektiver Ebenen, Math. Zeit. 71 (1959), 408-413.
  • [3] H. Salzmann, Topological planes, Advances in Math. 2 (1967), 1-60.